Skip to main content

Solutions

  • 664 Accesses

Part of the Lecture Notes in Mathematics book series (LNM,volume 1043)

Keywords

  • Unit Ball
  • Hardy Space
  • Toeplitz Operator
  • Commutative Banach Algebra
  • Pluriharmonic Function

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0072197
  • Chapter length: 36 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   59.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-38758-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   74.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Delbaen F. Weakly compact operators on the disc algebra.-Journ.of Algebra, 1977, 45, N 2, 284–294.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Кисляков С.В. Об условиях Данфорда-Петтиса, Пелчинского и Гротендика.-Докл.АН СССР, 1975, 225, 6, 1252–1255.

    Google Scholar 

  3. Pełczyński A. Banach spaces of analytic functions and absolutely summing operators. CBMS, Regional Confer.Ser. in Math. N 30, AMS, Providence, Rhode Island 1977.

    MATH  Google Scholar 

  4. Kwapień S., Pełczyński A. Remarks on absolutely summing translation invariant operators from the disc algebra and its dual into a Hilbert space.-Mich.Math.J. 1978, 25, N 2, 173–181.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Bourgain J. Opérateurs sommants sur l'algèbre du disque.-C.R.Acad.Sc.Paris, 1981, 293, Sér I, 677–680.

    MathSciNet  MATH  Google Scholar 

References

  1. Хавин В.П. Один аналог ряда Лорана.-В кн.: "Исследования по современным проблемам теории функций комплексного переменного". М., Фиэматгиэ, 1961, 121–131.

    Google Scholar 

  2. Голубев В.В. Одноэначные аналитические функции. Автоморф-ные функции. М., Фиэматгиэ, 1961.

    Google Scholar 

  3. Трутнев В.М. Об одном аналоге ряда Лорана для функций многих комплексных переменных, голоморфных на сильно линейно выпуклых множествах.-В сб."Голоморфные функции многих комплексных переменных". Красноярск, ИФ СО АН СССР, 1972, 139–152.

    Google Scholar 

  4. Baernstein A. II. Representation of holomorphic functions by boundary integrals.-Trans.Amer.Math.Soc., 1971, 169, 27–37.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Baernstein A. II. A representation theorem for functions holomorphic off the real axis.-ibid., 1972, 165, 159–165.

    MathSciNet  CrossRef  MATH  Google Scholar 

  6. Митягин Б.С., Хенкин Г.М. Линейные эадачи комплексного аналиэа.-Успехи матем.наук, 1971, 26, 4, 93–152.

    Google Scholar 

  7. Zame R. Extendibility, boundedness and sequential convergence in spaces of holomorphic functions.-Pacif.J.Math., 1975, 57, N 2, 619–628.

    MathSciNet  CrossRef  MATH  Google Scholar 

  8. Витущкин А.Г. Об одной эадаче Данжуа.-Иэв.АН СССР, сер.матем., 1964, 28, No 4, 745–756.

    Google Scholar 

  9. Варфоломеев А.Л. Аналитическое продолжение с континуума на его окрестность.-Записки научн.семин.ЛЩИ, 1981, II3, 27–40.

    Google Scholar 

  10. Rogers J.T., Zame W.R. Extension of analytic functions and the topology in spaces of analytic functions.-Indiana Univ. Math.J., 1982, 31, N 6, 809–818.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Щилов Г. Е. О нормированных кольцах с одной обраэуюшей.-Матем.сб., 1947, 21 (63), 25–47.

    Google Scholar 

  2. Bram J. Subnormal operators.-Duke Math.J., 1955, 22, 75–94.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Arens R. Inverse producing extensions of normed algebras.-Trans.Amer.Math.Soc., 1958, 88, 536–548.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. Bollobas B. Adjoining inverses to commutative Banach algebras.-Trans.Amer.Math.Soc., 1973, 181, 165–174.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Murphy G.J., West T.T. Removing the interior of the spectrum.-Comment.Math.Univ.Carolin., 1980, 21, N 3, 421–431.

    MathSciNet  MATH  Google Scholar 

  6. Read C.J. Inverse producing extension of a Banach algebra eliminates the residual spectrum on one element. — Trans. Amer. Math. Soc. (to appear).

    Google Scholar 

  7. Bollobás B. Adjoining inverses to commutative Banach algebras, Algebras in Analysis, Acad.Press 1975, edited by J.H.Williamson, 256–257.

    Google Scholar 

References

  1. Delsarte J. Les fonctions "moyenne-périodiques".-J. Math.Pures Appl., 1935, Sér.14, N 9, 409–453.

    Google Scholar 

  2. Любич Ю.И. Об одном классе интегральных уравнений.-Матем.сб. 1956, 38, 183–202.

    Google Scholar 

  3. Каргаев П.П. О нулях функций, периодических в среднем.-Вестник ЛГУ (tо аррear)

    Google Scholar 

Reference

  1. Calderón A.P. Cauchy integrals on Lipschitz curves and related operators.-Proc.Nat.Acad.Sci. USA, 1977, 74, N 4, 1324–1327.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Coifman R.R., Meyer Y. Une généralisation du théorème de Calderon sur l'intégrale de Cauchy. Fourier Analysis, Proc. Sem. El Escorial, Spain, June 1979. (Asociación Matemática Española, Madrid, 1980).

    Google Scholar 

  3. Coifman R.R., McIntosh A., Meyer Y. L'intégrale de Cauchy définit un opérateur borné sur Ll pour les courbes Lipschitziennes.-Ann.Math., 1982, 116, N 2, 361–388.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. David G. L'intégrale de Cauchy sur les courbes rectifiables. Prépublication Orsay, 1982, 05, N 527.

    Google Scholar 

  5. Coifman R.R., David G., Meyer Y. La solution des conjectures de Calderón. Prépublication Orsay, 1982, 04, N 526.

    Google Scholar 

  6. David G. Courbes corde-arc et espaces de Hardy généralisés.-Ann.Inst.Fourier, 1982, 32, N 3, 227–239.

    MathSciNet  CrossRef  MATH  Google Scholar 

  7. Александров А.Б. Два аналога теоремы М.Рисоа о сопряженных функциях для пространств В.И.Смирнова Ер, 0<р<l.-В об. "Теория операторов и теория функций", 1983, No 1, Иэд-во ЛГУ, 9–20.

    Google Scholar 

References

  1. Sarason D. Algebras of functions on the unit circle.-Bull.Amer.Math.Soc., 1973, 79, 286–299.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Sarason D. Functions of vanishing mean oscillation.-Trans.Amer.Math.Soc.,1975, 207, 391–405.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Sarason D. Toeplitz operators with piecewise quasicontinuous symbols.-Indiana Univ.Math.J.,1977, 26, 817–838.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. Axler S. Factorization of L functions.-Ann. of Math., 1977, 106, 567–572.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Wolff T.H. Two algebras of bounded functions.-Duke Math.J., 1982, 49, N 2, 321–328.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Гольдберг А.А. О росте мероморфных в круге функций с ограничениями на логарифмическую проиэводную.-Укр.мат.ж., 1980, 32, No 4, 456–462.

    Google Scholar 

  2. Кауфман Р. Некоторые эамечания об интерполяции аналитических функций и логарифмических проиэводных.-Укр.матем.ж., 1982, 34, No 5, 616–617.

    Google Scholar 

References

  1. Гольдберг А.А., Островский И.В. Распределение эначений мероморфных функций. М., Наука, 1970.

    Google Scholar 

  2. Hurwitz A. Ueber Riemann'sche Flächen mit gegebenen Verzweigungspunkten.-Math.Ann., 1891, 39, 1–61.

    MathSciNet  CrossRef  Google Scholar 

  3. Hurwitz A. Ueber die Anzahl der Riemann'schen Flächen mit gegebenen Verzweigungspunkten.-Math.Ann., 1902, 55, 53–66.

    MathSciNet  CrossRef  Google Scholar 

  4. Weyl H. Ueber das Hurwitzsche Problem der Bestimmung der Anzahl Riemannscher Flächen von gegebener Verzweigungsart.-Comment.math.helv., 1931, 3, 103–113.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Бронэа С.Д., Таирова В.Г. Профили римановых поверхностей.-Теория функций, функц. аяал. и их прил., Харьков, 1980, вып. 33, 12–17.

    Google Scholar 

  6. Бронэа С.Д., Таирова В.Г. Конструирование рнмаяовых поверхностей класса F*q.-ibid., 1983, вып. 40 (tо арреаr).

    Google Scholar 

  7. Брояэа С.Д..Таирова В.Г. Конструировавщие римаяовых поверхностей класса F*q. II.-ibid.,ГЭ84, вып. 41 (tо арреаr).

    Google Scholar 

References

  1. Аэария В.С. Теория роста субгармонических функций, II, коаспект лекций, Харьков, ХГУ, 1982.

    Google Scholar 

  2. Аэарин В.С., Гияер В.Б. О строении предельных множеств целых и субгармонических функций,-Теор.функций, фуякциояальм. анал. и их прил.,выц. 38, Харьков, 1982, 3–12.

    Google Scholar 

  3. Левин Б.Я. Распределение корней целых функций. М., 1956

    Google Scholar 

  4. Аэарин В.С. Об одноm характеристическоm свойстве функций вполне регулярного роста.-Теор. функций, функциояальн. аяал. и их нрил., вып. 2, Харьков 1966, 55–66.

    Google Scholar 

  5. Гинер В.Б., Подощев Л.Р., Содия М.Д., O сложении нижних индикаторов целых функций,-Теор.функций, функциональн.анал. и юс прил., вып. 43, Харьков, 1984 (В печати).

    Google Scholar 

References

  1. Ahern P.R., Rudin W. Factorizations of bounded holomorphic functions.-Duke Math.J., 1972, 39, 767–777.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Alexander H. Proper holomorphic mappings in ℂn.-Indiana Univ.Math.J., 1977, 26, 137–146.

    MathSciNet  CrossRef  Google Scholar 

  3. Forelli F. Measures whose Poisson integrals are pluriharmonic.-Ill.J.Math., 1974, 18, 373–388.

    MathSciNet  MATH  Google Scholar 

  4. Forelli F. Measures whose Poisson integrals are pluriharmonic II.-Ill.J.Math., 1975, 19, 584–592.

    MathSciNet  MATH  Google Scholar 

  5. Rudin W. Lp-isometries and equimeasurability.-Indiana Univ.Math.J., 1976, 25, 215–228.

    MathSciNet  CrossRef  MATH  Google Scholar 

  6. Алекеандров А.Б. Класса Харди HP и полувнутрениие функции в щаре.-Дом.АН СССР, 1982, 262, No 5, 1033–1036.

    Google Scholar 

  7. Александров А.Б. Сушествование внутренних функций в щаре.-Матем.еборник., 1982, 118, No 2, 147–163.

    Google Scholar 

  8. Hakim M., Sibony N. Fonctions holomorphes bornées sur la boule unité de ℂn.-Inv.math., 1982, 67, N 2 213–222.

    MathSciNet  CrossRef  MATH  Google Scholar 

  9. Løw E. A construction of inner functions on the unit ball in ℂn.-Inv.math., 1982, 67, N 2, 223–229.

    MathSciNet  CrossRef  MATH  Google Scholar 

  10. Адександров А.Б. О граничных эначениях голоморфных в щаре функций.-Докл.АН СССР, 1983, 271, No 4.

    Google Scholar 

  11. Løw E. Inner functions and boundary values in H(ω) and A(ω) in smoothly bounded pseudoconvex domains. Dissertation. Princeton University. June 1983.

    Google Scholar 

  12. Александров А.Б. Внутренние функции на компактных про-странотвах.-Функц.аналиэ и его прил. (tо арреаr).

    Google Scholar 

  13. Rudin W. Function theory in the unit ball of ℂn. N.Y.-Heidelberg-Berlin: Springer-Verlag, 1980.

    CrossRef  Google Scholar 

  14. Sibony N. Valeurs au bord de fonctions holomorphes et ensembles polynomialement convexes. Lect.Notes Math., 1977, 578, 300–313.

    MathSciNet  CrossRef  MATH  Google Scholar 

  15. Tamm M. Sur l'image par une fonction holomorphe bornée du bord d'un domaine pseudoconvex.-C.R.Ac.Sci., 1982, 294, Sér. I, 537–540.

    MathSciNet  MATH  Google Scholar 

  16. Александров А.Б. Внутренние функции на пространствах однородного типа.-Зан.научн.семин.ЛОМИ, 1983, 126, 7–14.

    Google Scholar 

  17. Ryll J., Wojtaszczyk P. On homogeneous polynomials on a complex ball.-Trans Amer Math Soc., 1983, 276, N 1, 107–116

    MathSciNet  CrossRef  MATH  Google Scholar 

  18. Rudin W. Inner functions in the unit ball of ℂn.-J.Funct.Anal., 1983, 50, N 1, 100–126.

    MathSciNet  CrossRef  MATH  Google Scholar 

  19. Hakim M., Sibony N. Valeurs au bord des modules de fonctions holomorphes. Prépublication Orsay. 1983, 06.

    Google Scholar 

  20. Tomaszewski B. The Schwarz lemma for inner functions in the unit ball in ℂn. Preprint (Medison, WI.) 1982.

    Google Scholar 

  21. Alexander H. On zero sets for the ball algebra.-Proc. Amer.Math.Soc., 1982, 86, N 1, 71–74

    MathSciNet  CrossRef  MATH  Google Scholar 

  22. Hakim M., Sibony N. Ensemble des zéros d'une fonction holomorphe bornée dans la boule unité.-Math.Ann., 1982, 260, 469–474.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Coifman R.R., Weiss G. Extensions of Hardy spaces and their use in analysis.-Bull.Amer.Math.Soc., 1977, 83, 569–645.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Macias R.A., Segovia C. A decomposition into atoms of distributions on spaces of homogeneous type.-Adv.Math., 1979, 33, 271–309.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Folland G.B., Stein E.M. Hardy spaces on homogeneous groups. Princeton, 1972.

    Google Scholar 

  4. Jonsson A., Sjögren P., Wallin H. Hardy and Lipschitz spaces on subsets of ℝn.-Univ.Umeå Dept.Math. Publ., 1983, N 8.

    Google Scholar 

  5. Дынькин Е.М. Свободная интерполяция функциями с проиэводной иэ H1.-Записки научн.семин.ЛОМИ, 1983, 126, 77–87.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1984 Springer-Verlag

About this chapter

Cite this chapter

Pełczyński, A. et al. (1984). Solutions. In: Havin, V.P., Hruščëv, S.V., Nikol'skii, N.K. (eds) Linear and Complex Analysis Problem Book. Lecture Notes in Mathematics, vol 1043. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0072197

Download citation

  • DOI: https://doi.org/10.1007/BFb0072197

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-12869-4

  • Online ISBN: 978-3-540-38758-9

  • eBook Packages: Springer Book Archive